| Model Number |
TYY-NNNNLM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The surgeon reported that the device was dislocated due to heterotopic bone, and he removed it.The surgeon elected to remove the device.
Event or Problem Description
The patient's left tmj mandibular component was removed due to recurring dislocation.